Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Lower spine pain, stomach pain, nausea, hot flashes, diarrhea. Taking advil. MRI of spine done. Treatment?

Hi I have been having alot of problems for about a year now. It started off after I woke up from a night out with severe stomach and back pains that were so bad I couldn t sit or walk. The doctors tested my blood work which came back normal. They then did an ultrasound which went fine. I then had a cat scan done which showed they found something on my spine but nothing was determined. I had a colonscopy and a endoscopy which both came back normal. And recently I did a 5-HIAA test and as far as I know the results came back fine also. I m waiting on a spinal MRI appointment but I feel like the doctors are running out of ideas. My symptoms include, lower spine pain, pain in the right side of my stomach, nausea, flushing of the face (really bad hot flashes), blackouts where I loose sight for up to a minute and feel really dizzy, lack of energy, fatigue , diarrhea .. To name a few I also do not drink alcohol anymore because it seems to make the pains worse, it also hurts my stomach and back more when i take simple medication like Advil . I m desperate to find out what s wrong as I am a 19 year old girl and this is really effecting my life.
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,
The symptoms that you have mentioned pertain to different organ systems.
Low back pain is due to spinal problem or musculoskeletal pain. The cause will be determined by MRI of the spine.
nausea, flushing, black outs suggests disorder of sympathetic system.
Pheochromocytoma is one of the disorders associated with these symptoms.
However, a negative test for 5-HIAA rules out the possibility of pheochromocytoma.
There are others conditions associated with these symptoms.
There are some food items which cause these symptoms.
A detailed history and complete examination are required to diagnose this condition.
Lack of energy, dizziness, fatigue are commonly due to anemia. Anemia occurs due to low hemoglobin. Get your hemoglobin levels and RBC indices to know the status of your blood parameters.

Thanks and take care
Dr Shailja P Wahal
Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor